# SDR SWAA2022100447836

- Difficulty date: August 29, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 51,347 hours, 25,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R/H EXIT DOOR SIGN BASE IS CRACKED / [01] REMOVED AND REPLACED MAIN CABIN R/H EXIT DOOR SIGN BASE  REF: AMM 33-51-01-960-801;[02] PART TRANSACTION ONLY.;[03] VERIFIED 1
